# SDR 05FDEA02998

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 23,466 hours, 15,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192509
- Part serial: 3735
- Condition: Corroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B TRACK NR 7 HAS SURFACE CORROSION AND SMALL CHAFINGS ON FACES AND ROLLERS SLIDING TRACKS.  REMOVED AND REPLACED FLAP TRACK IAW MM 27-51-032-4.
